Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Anyone else's birth control do this to their boobs? adult content

My boobs are HUGE since I've been taking this birth control pill. I'm on my second pill and in the last week or so they've just ballooned up! I got off my period last week and I took a test so definitely not pregnant but man. I have taken pills before and this never happened. I'm not complaining, I like them like this. So does hubby LOL

Answer Question
 
glam.fairy

Asked by glam.fairy at 7:18 PM on Jun. 20, 2011 in Health

Level 13 (1,251 Credits)
Answers (8)
  • Not me. Mine are getting smaller and smaller by the day. :(
    BethLopez

    Answer by BethLopez at 7:19 PM on Jun. 20, 2011

  • :(
    glam.fairy

    Comment by glam.fairy (original poster) at 7:22 PM on Jun. 20, 2011

  • oops I meant to say second pack of pills, not my second pill.
    glam.fairy

    Comment by glam.fairy (original poster) at 7:23 PM on Jun. 20, 2011

  • They are chock full of hormones, and I am sure you're not alone. They make me crazy...and I mean cuckoo for cocoa puffs. Sounds like they make your knockers grow out of control LOL
    Mom-2-3-Girlz

    Answer by Mom-2-3-Girlz at 7:34 PM on Jun. 20, 2011

  • thank god I've never had any mood swing craziness. I heard that happens to a lot of women.
    glam.fairy

    Comment by glam.fairy (original poster) at 7:50 PM on Jun. 20, 2011

  • between the addition of hormones added to your system from the pills and the sideeffect of weight gain, yes it's possible.. (especially if you tend to gain weight in that area first, other women will sometimes experience weight gain in the belly, or butt, etc).
    with me personally.. no.. I had sooo many other complications from medication birth control that I no longer use it.. besides it's not effective.. I have two kids and had 4 miscarriages all while on BC.. it really doesn't work for me.
    xxhazeldovexx

    Answer by xxhazeldovexx at 1:30 AM on Jun. 21, 2011

  • i have implanon, nope it doesn't do this to me, share with us, what are you taking?
    im a size A, bigger boobs would be nice
    sunnysideup89

    Answer by sunnysideup89 at 1:02 PM on Jun. 21, 2011

  • Its a generic called Sronyx. I'll have to get on google and see what it's a generic for.
    glam.fairy

    Comment by glam.fairy (original poster) at 7:56 PM on Jun. 21, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN